| Model Number |
N/A |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994); Swelling/ Edema (4577); Aseptic loosening (4883)
| Date of Event |
03/28/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: - catalog: 42502805801, femur trabecular metal cruciate retaining (cr) standard porous, lot: 64884118 - catalog: 42512200410, articular surface fixed bearing ultracongruent (uc) left 10 mm height, lot: 65344911.G2: foreign: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation per hospital policy.The investigation is in process.Upon completion of the investigation, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial knee surgery on an unknown date.Subsequently, the patient was revised due to implant loosening of both components.Attempts have been made, and all available information has been provided.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.The event cannot be confirmed.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.The device history record was reviewed and no discrepancies relevant to the reported event were found.Medical records were not provided.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was further reported that the patient was evaluated not only for loosening of both components but also for range of motion (rom) issues.This revision surgery occurred approximately two years post implantation.Attempts have been made and all available information has been provided.